# SDR 2007UALA02464

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,266 hours, 30,770 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE 19 INCHES FROM INBOARD END AND 14 INCHES FWD OF AFT END HAS PUNCTURE.   [07-27-07]    MAJOR REPAIR: REMOVED DAMAGE AND REPAIRED THE ELEVATOR PER EA REV IR EA I070490 IR.
